

PROGRAM - 2025 SDA CONFERENCE: CULTIVATING PERFORMANCE

DAY 1 OF CONFERENCE (Sunday 16 th November)			
From the Lab			
8.00am- 8.45am	Registration: Coffee & Connect		
8.45am – 9.10am	Welcome to Country Welcome from the President Welcome from the Conference Committee		
9.10am – 9.50am	Helen O'Connor Lecture in Honour		
9.55am- 10.45am	Keynote: REDS/LEA: What's the latest in the RED's debate? Trent Stellingwerff		
10.45am- 11.05am	Stretch & Snack Break (20mins)		
11.05am – 12.05pm	 Food Body Brain: Athlete Wellbeing: The Influence of Food on Brain, Mood & Mental Health, Dr Wolfgang Marx, Deakin University Food & Mood Centre The Role of the Microbiome & Mental Health and Performance, Professor Matt Cooke, La Trobe University Body Empowerment in Sporting Environments, Fiona Sutherland and Ali Disher 		
12.05pm- 12.25pm	Athletic Disordered Eating (ADE) Screening Tool Mini Masterclass Dr Regina Belski and Dr Georgie Buckley:		
12.25pm – 1.20pm	Lunch Poster Session		
1.20pm – 2.45pm	 The Female Athlete: New research across the lifespan: Dr Anthea Clarke (Ex Sci, La Trobe) – Female Athlete's Key Considerations Dr Alannah McKay (ACU) – The Female Athlete and Iron Dr Rhiannon Snipe & Isobel Cotham (Deakin Uni) – Menstrual Cycles & Management of Symptoms Case Studies & Examples:		
	Sports Doctor: Dr Pip Inge – Postpartum Return to Sport		
2.45pm – 3.05pm	Abstract Presentations x 3 (20 mins)		
3.05pm – 3.25pm	Stretch & Snack Break (20mins)		
3.25pm- 4.25pm	 Supplements: AIS Framework Update: Gary Slater, Sports Nutrition Lead, Australian Institute of Sport (40 mins) Omega-3 Research, Dr Michael Macartney, University of Wollongong (20 mins) 		
4.20pm – 4.40pm	Abstract Presentations x 3 (20mins)		
4.40pm- 4.45pm	Day 1 Closing Session		



DAY 1 OF CONFERENCE (Sunday 16th November) From the Lab ... 5.00pm7.30pm SDA Excellence Awards Event Incl. Abstract Awards Cocktail Function Ticket included in Conference registration

DAY 2 OF to the Fie	CONFERENCE (Monday 17 th November)	
8.00am- 8.45am	Registration: Coffee & Connect	
8.45am – 9.00am	Welcome to all	
9.00am – 9.40am	REDS/LEA: Through the lens of the practitioner Trent Stellingwerff	
9.40am – 10.20am	Artificial Intelligence 1. Data & Future Trends – Professor Clair Sulliva 2. Integrating Al into Practice – Jessica Francis	n
10.20am – 10.40am	Stretch & Snack Break	
10.40am- 11.30am	Practitioner Journeys: The Cross-Over Between 1. Alicia Edge, Compeat Performance (20 mins) 2. Taryn Richardson, Dietitian Approved (20 mins) 3. Q&A with Alicia & Taryn (10mins)	-
11.30am- 12.10pm	Advocacy in the Private Practice & High Performance Settings Expert Panel Discussion. 1. Ethan Said 2. Dr Alice McNamara 3. Kellie Hogan 4. Simone Allen	
12.10pm – 1.10pm	Lunch	
1.10pm – 2.30pm (80mins)	Private Practice: Building a Business: 1. Referral Network & Social Media: Converting audience members to clients - Chloe McLeod (20mins) 2. Combating Imposter Syndrome – Tanya Cooper (20 mins) 3. Credible Promotion Techniques in Social Media - (20mins) 4. Nurturing the Student Transition into Private Practice – Sally Anderson (20 mins)	Multi-Disciplinary Practice in the High Performance Environment: Case Studies Panel Discussion
2.30pm – 3.00pm	Stretch & Snack Break (20mins)	



DAY 2 OF CONFERENCE (Monday 17 th November) to the Field				
3.00pm- 4.30pm (90mins)	Sports Nutrition Innovations: What is on the horizon: Gut Personalised Nutrition & the Microbiome Sustainability Practitioner-led Research Al	Student Careers Summit Students interested in sports nutrition will meet and hear from Sports Dietitians across a range of exciting fields, including: private practice, elite sports, industry, research, gyms, media, and food service. The Student Careers Summit can be purchased as a stand alone session free for all students – whether attending the conference or not.		
4.30pm- 5.00pm	Day 2 Closing Session			
	PROFESSIONAL DEVELOPMENT CDP POINTS: One day attendance: 40 points Two day attendance: 80 points			

PRE CONFERENCE (Saturday 15 th November, afternoon)		
1.00pm -	Pre-Conference Workshop	
5.00pm	The Practicalities of Injury Management: Skills for High Performance and Private Practice	
	Settings Details to follow.	
	Dotallo to rottom.	
	PROFESSIONAL DEVELOPMENT CDP POINTS:	
	Half day attendance: 25 points	